A 56-year-old member asked:
Disclaimer

Could tretinoin 0.025% fade hyperpigmentation scars?

1 doctor answer
Dr. Ed Friedlander
43 years experience in Pathology
Probably not: This medicine is helpful in preventing new acne lesions, especially if applied consistently. A hydroquinone bleach might fade postinflammatory hyperpigmentation but skill is required and you might do better simply to let them fade on their own and work hard to keep new lesions under control.
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old member asked:
Dr. Louise Andrew
45 years experience in Emergency Medicine
Hard problem: With asian skin, you have more pigment than caucasians and a higher tendency to get hyperpigmentation from almost anything including acne. Tretinoin ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Mohammad Khan
29 years experience in Pediatrics
Not really: hyper pigmentation is usually not affected by medications
1
1 thank
A 28-year-old male asked:
Dr. Victor Bonuel
37 years experience in Internal Medicine
You can check the : Side effect profile of tretinoin on this link. Best wishes! http://www.Drugs.Com/sfx/tretinoin-side-effects.Html.
1
1 thank
A 53-year-old female asked:
Dr. Philip Miller
46 years experience in Family Medicine
NO!: Please consult a dermatologist NOW and stop self treating and medicating. If this combination of chemicals was prescribed by a physician: I recommend ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month